# SDR UALA2012090404945

- Difficulty date: September 2, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR TORQUE TUBE LOWER TWO CAM PLATES CORRODED.  REMOVED UPPER AND LOWER CAM PLATES AND LOWER HINGE.  REPLACED BOTH CAMPLATES AND REINSTALLED PLATES AND HINGE PER MM 52-11-02.
